TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 1.

Hajian, Soheil and Hintermüller, Michael and Ulbrich, Stefan (2017):
Total variation diminishing schemes in optimal control of scalar conservation laws.
In: IMA Journal of Numerical Analysis, 39 (1), pp. 105-140, ISSN 0272-4979,
DOI: 10.1093/imanum/drx073,
[Online-Edition: https://doi.org/10.1093/imanum/drx073],
[Article]

This list was generated on Tue Oct 27 02:15:40 2020 CET.